Two good days in a row!!

I am on the second day of two good ones in a row, I cant believe the difference, sometimes, when I am feeling tired and unfocused, I wonder if its in my head, but then when the fog lifts and I am able to achieve so much, I know its not. I will need to be careful this weekend as sunshine is predicted, dont get too over confident about going outside unprotected, otherwise it will set off the vicious circle again.

I have a question for those on Hydroxychloroquine, I have noticed that I have a reaction to many more things than I used to, foodstuffs mainly, is that something anyone else found. Also, my 'Sun rash' has slightly changed if I get caught out, it used to be small blisters but now it presents as a under the skin bumps, if that makes sense, anyone else found a slight difference whilst on it??

3 Replies

oldestnewest
  • Hi - been on hydroxy (saves trying to speel it!) for about two years now and have patches of white flat wart-like spots under the skin. Consultant says could be because of drug or could be reaction to something else! (a bit vague in fact). Otherwise have found the drug helpful so putting up with them and wearing long skirts or trousers when out anywhere.

  • I did mention this in an earlier blog.Hydroxy is a very scary drug.I had tests before I accepted the recommendation to take this drug.One of these side effects can effect your eyesight never mind other side effects.I opted out and will wait until my Monday appointment.The next recommendation will be steriods as I have already been advised this.No go for me at the moment.I hope you were ADVISED OF THESE SIDE EFFECTS.ALWAYS QUERY THEM.

  • To all sufferers.You are entitled to know about side effects of medication,of course not everyone reacts the same but,do be aware.Some of the Doctors get quite impatient when you ask about side effects BUT YOU ARE ENTITLED TO DO SO.Don't be scared,it is your body and too many pills can mask a mountain of problems.

You may also like...